Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Ideals in halfrings
HTML articles powered by AMS MathViewer

by H. E. Stone PDF
Proc. Amer. Math. Soc. 33 (1972), 8-14 Request permission

Abstract:

An analogue for halfrings of the Hilbert Basis Theorem is obtained by a study of the relationship between the ideals of a halfring and the ideals of its ring of differences. This technique also results in a characterization of those ideals for which the factor semiring has no nontrivial semi-isomorphic images.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A78
  • Retrieve articles in all journals with MSC: 16A78
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 33 (1972), 8-14
  • MSC: Primary 16A78
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0291228-5
  • MathSciNet review: 0291228